Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Maximum Decay Rate for the Nonlinear Schrödinger Equation

Bégout, Pascal (2004) Maximum Decay Rate for the Nonlinear Schrödinger Equation. NoDEA : Nonlinear Differential Equations and Applications, 11 (4). pp. 451-467.

[img]
Preview
Text
Download (360kB) | Preview

Abstract

In this paper, we consider global solutions for the following nonlinear Schrödinger equation $iu_t+\Delta u+\lambda|u|^\alpha u=0,$ in $\R^N,$ with
$\lambda\in\R$ and $0\le\alpha<\frac{4}{N-2}$ $(0\le\alpha<\infty$ if $N=1).$ We show that no nontrivial solution can decay faster than the solutions of the free Schrödinger equation, provided that $u(0)$ lies in the weighted Sobolev space $H^1(\R^N)\cap L^2(|x|^2;dx),$ in the energy space, namely $H^1(\R^N),$ or in $L^2(\R^N),$ according to the different cases.

Item Type: Article
Language: English
Date: 2004
Refereed: Yes
Subjects: G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse
Site: UT1
Date Deposited: 19 May 2020 12:00
Last Modified: 19 May 2020 12:00
URI: http://publications.ut-capitole.fr/id/eprint/34889

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year